# SDR AALA202205068908

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A300*
- Aircraft serial: 6783
- Aircraft time: 20,208 hours, 7,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 15 EMERGENCY EXIT LIGHT  ON FLOOR. REINSTALLED LIGHT PER AMM 25-21-00.
